# SDR UIEA2016091500760

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,180 hours, 16,957 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 880346
- Condition: Malfunctioned
- Location: Press Regulator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE PRV EICAS MESSAGE.  REMOVED AND REPLACED RT ENGINE PRESSURE REGULATOR CONTROLLER ASSY IAW AMM 36-11-19 OPS & LEAK CHECKED GOOD.
